# SDR AALA202304255936

- Difficulty date: March 27, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 35,417 hours, 14,745 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX REAR SPAR RIGHT HAND VAPOR BARRIER LOCATED AT BS 663 AND RBL 32. REPAIRED CRACK PER SRM 57-10-10-2R-2 AND AARD 57-10-10-9.
